Non-paternalistic intergenerational altruism revisited
Łukasz Balbus,
Anna Jaśkiewicz and
Andrzej Nowak
Journal of Mathematical Economics, 2016, vol. 63, issue C, 27-33
Abstract:
In this paper, we prove the existence of a stationary equilibrium in an intergenerational stochastic game with non-paternalistic altruism as defined by Ray (1987). Our approach is based on the assumption that the transition probabilities are non-atomic. The utility function of each generation has a very general form including many special cases studied in the literature.
Keywords: Stochastic game; Stationary equilibrium; Stochastic economic growth; Non-paternalistic intergenerational altruism (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815001561
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:63:y:2016:i:c:p:27-33
DOI: 10.1016/j.jmateco.2015.12.002
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().